`a`
Related Articles
1

Renormalizations of circle hoemomorphisms with a single break point

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4487 - 4513, 2014

Abdumajid Begmatov - (email), Akhtam Dzhalilov - (email), Dieter Mayer - (email)

 Abstract       References       Full Text      Related Articles

2

Some new bounds for two mappings related to the Hermite-Hadamard inequality for convex functions

Numerical Algebra, Control and Optimization  Volume 2, Issue 2, Pages : 271 - 278, 2012

S. S. Dragomir - (email), I. Gomm - (email)

 Abstract       References       Full Text      Related Articles      

3

Subdifferentials of convex functions on time scales

Discrete and Continuous Dynamical Systems  Volume 29, Issue 2, Pages : 671 - 691, 2010

Małgorzata Wyrwas - (email), Dorota Mozyrska - (email), Ewa Girejko - (email)

 Abstract       References       Full Text      Related Articles

4

Wide stencil finite difference schemes for the elliptic Monge-Ampère equation and functions of the eigenvalues of the Hessian

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 1, Pages : 221 - 238, 2008

Adam M. Oberman - (email)

 Abstract       Full Text      Related Articles